A Remark on Voters' Rationality in a Model of Representative Democracy
AbstractVoting games are characterized by the emergence of dominated strategies, that would be iteratively deleted by rational players. In this note we show, via an example, how applying iterated dominance restricts the set of equilibrium outcomes in Besley and Coate's (1997) citizen-candidate model of representative democracy. Copyright 2002 by Blackwell Publishing Inc.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.
Bibliographic InfoArticle provided by Association for Public Economic Theory in its journal Journal of Public Economic Theory.
Volume (Year): 4 (2002)
Issue (Month): 2 ()
Contact details of provider:
Web page: http://www.blackwellpublishing.com/journal.asp?ref=1097-3923
More information through EDIRC
Other versions of this item:
- DE SINOPOLI, Francesco & TURRINI, Alessandro, . "A remark on voters' rationality in a model of representative democracy," CORE Discussion Papers RP -1562, Université catholique de Louvain, Center for Operations Research and Econometrics (CORE).
You can help add them by filling out this form.
CitEc Project, subscribe to its RSS feed for this item.
- Dhillon, A. & Lockwood, B., 1999.
"When are Plurality Rule Voting Games Dominance-Solvable?,"
The Warwick Economics Research Paper Series (TWERPS)
549, University of Warwick, Department of Economics.
- Dhillon, Amrita & Lockwood, Ben, 2004. "When are plurality rule voting games dominance-solvable?," Games and Economic Behavior, Elsevier, vol. 46(1), pages 55-75, January.
- John Duggan & Yoji Sekiya, 2009.
"Voting Equilibria in Multi-candidate Elections,"
Journal of Public Economic Theory,
Association for Public Economic Theory, vol. 11(6), pages 875-889, December.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Wiley-Blackwell Digital Licensing) or (Christopher F. Baum).
If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.
If references are entirely missing, you can add them using this form.
If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.
If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.
Please note that corrections may take a couple of weeks to filter through the various RePEc services.